# SDR CALA0100999

- Difficulty date: November 10, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 48,440 hours, 21,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME CORRODED IN AFT BAGGAGE BIN AT STA 927, BL 0.  THE BELTFRAME WAS REMOVED AND REPLACED IAW SRM 51-10-02.
